Spectral minimal partitions of a sector
Virginie Bonnaillie-Noël Corentin Léna
Discrete & Continuous Dynamical Systems - B 2014, 19(1): 27-53 doi: 10.3934/dcdsb.2014.19.27
In this article, we are interested in determining spectral minimal $k$-partitions for angular sectors. We first deal with the nodal cases for which we can determine explicitly the minimal partitions. Then, in the case where the minimal partitions are not nodal domains of eigenfunctions of the Dirichlet Laplacian, we analyze the possible topologies of these minimal partitions. We first exhibit symmetric minimal partitions by using a mixed Dirichlet-Neumann Laplacian and then use a double covering approach to catch non symmetric candidates. In this way, we improve the known estimates of the energy associated with the minimal partitions.
keywords: nodal domains numerical simulations Spectral theory finite element method. Aharonov-Bohm Hamiltonian minimal partitions

Year of publication

Related Authors

Related Keywords

[Back to Top]